Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 360, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2008, 3:55 AM CDT for Chautauqua County, Elk County, Kansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 3:55 AM CDT (08:55 UTC)
- Expired
- Jun 27, 2008, 4:50 AM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Chautauqua County, KS, Elk County, KS
The radar
The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 9:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 27, 3:20 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 270855 SVRICT KSC019-049-271000- /O.NEW.KICT.SV.W.0360.080627T0855Z-080627T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 355 AM CDT FRI JUN 27 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ELK COUNTY IN SOUTHEAST KANSAS. CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS. * UNTIL 500 AM CDT. * AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF HOWARD TO 14 MILES WEST OF CEDAR VALE...AND MOVING SOUTHEAST AT 36 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CEDAR VALE...CHAUTAUQUA...ELGIN...ELK FALLS...GRENOLA...HALE... HOWARD...LONGTON...MOLINE...NIOTAZE...PERU...SEDAN. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651 TIME...MOT...LOC 0855Z 303DEG 31KT 3743 9635 3708 9674 $$ KETCHAM
3 follow-up statements
000
WWUS53 KICT 270901
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 AM CDT FRI JUN 27 2008
KSC019-049-271000-
/O.CON.KICT.SV.W.0360.000000T0000Z-080627T1000Z/
CHAUTAUQUA KS-ELK KS-
401 AM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELK
AND CHAUTAUQUA COUNTIES UNTIL 500 AM CDT...
AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HOWARD...TO GRENOLA...TO 12 MILES NORTHWEST OF CEDAR VALE...TO
21 MILES WEST OF CEDAR VALE...MOVING SOUTHEAST AT 36 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ELK FALLS BY 410 AM CDT.
NEAR CEDAR VALE BY 415 AM CDT.
NEAR LONGTON BY 420 AM CDT.
NEAR SEDAN BY 435 AM CDT.
NEAR ELGIN BY 440 AM CDT.
NEAR PERU BY 445 AM CDT.
THESE DANGEROUS STORMS WILL ALSO AFFECT NIOTAZE.
THIS STORM HAS A LONG HISTORY OF PRODUCING DAMAGING WINDS SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS.
LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0901Z 303DEG 31KT 3746 9624 3732 9643
3716 9667 3701 9684
$$
KLEINSASSER000
WWUS53 KICT 270933
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
432 AM CDT FRI JUN 27 2008
KSC019-049-271000-
/O.CON.KICT.SV.W.0360.000000T0000Z-080627T1000Z/
CHAUTAUQUA KS-ELK KS-
432 AM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELK
AND CHAUTAUQUA COUNTIES UNTIL 500 AM CDT...
AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF HALE...TO SEDAN...TO 7 MILES WEST OF
ELGIN...MOVING SOUTHEAST AT 36 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR PERU BY 440 AM CDT.
NEAR CHAUTAUQUA BY 445 AM CDT.
THESE DANGEROUS STORMS WILL ALSO AFFECT NIOTAZE.
THIS STORM HAS A LONG HISTORY OF PRODUCING DAMAGING WINDS SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS.
LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0932Z 303DEG 31KT 3731 9596 3715 9613
3701 9639
$$
KLEINSASSER000
WWUS53 KICT 270950
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT FRI JUN 27 2008
KSC019-049-271000-
/O.CAN.KICT.SV.W.0360.000000T0000Z-080627T1000Z/
CHAUTAUQUA KS-ELK KS-
450 AM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELK AND CHAUTAUQUA
COUNTIES HAS BEEN CANCELLED...
AT 448 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS.
LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0950Z 303DEG 31KT 3722 9580 3707 9597
3693 9623
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:47 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 27, 3:47 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 347 AM CDT FRI JUN 27 2008 .DISCUSSION... TODAY-TONIGHT: ANOTHER BUSY MORNING WITH ONGOING COMPLEX ACROSS SOUTH CENTRAL/SE KS. RAIN SHOWERS/THUNDERSTORMS ALSO CONTINUE TO BUBBLE OVER PARTS OF CENTRAL KS WHERE 850MB FLOW IS LIKELY OVERRUNNING COLD POOL. ONGOING STRONG/SEVERE STORMS SHOULD PUSH OUT OF THE AREA BY 1200 UTC...HOWEVER WILL GO WITH LIKELY PRECIPITATION UNTIL 1200 UTC. ANTICIPATE TRAILING/ STRATIFORM PRECIPITATION WILL LINGER WELL INTO THE MORNING ACROSS SOUTHEAST KS...SO TEMPERATURES MAY BE OFF TO A SLOW START WITH EXTENSIVE CLOUDS. SUBSIDENCE AND CAPPING SHOULD DELAY INITIATION THIS AFTERNOON...WITH BEST CHANCE ALONG APPROACHING COLD FRONT. ADJUSTED PROBABILITY OF PRECIPITATION TO REFLECT THIS...WITH BULK OF STORMS LIKELY OCCURRING THIS EVENING. CONVECTIVE AVAILABLE POTENTIAL ENERGY/SHEAR WILL BE SUFFICIENT FOR SEVERAL SEVERE STORMS...WITH WIND/HAIL PRIMARY THREATS. AT THIS POINT...DOES NOT APPEAR TO BE A SIGNIFICANT TORNADO THREAT... ALTHOUGH THE HIGH CONVECTIVE AVAILABLE POTENTIAL ENERGY AND BOUNDARY A BOUNDARY INTERSECTION COULD RESULT IN A BRIEF LANDSPOUT. INTIALLY APPEARS TO BE RELATIVELY HIGH LCL...WHICH ALSO LIMITS LOW LEVEL CONVECTIVE AVAILABLE POTENTIAL ENERGY...SO MESOSCALE MODIFICATION OF AIRMASS WOULD BE REQUIRED. SAT-SUN: PRECIPITATION MIGHT LINGER ACROSS SOUTHEAST HALF OF FORECAST AREA EARLY ON SAT...AND IN BORDER AREAS INTO SAT AFTERNOON...BUT SUSPECT PRECIPITATION WILL BE OUT OF THE AREA BY 1800 UTC. HAVE OPTED TO KEEP SMALL PROBABILITY OF PRECIPITATION LINGERING ALONG BORDER IN AFTERNOON FOR CONSISTENCY. MAIN LIMITING FACTOR ON MAXES WILL BE RESIDUAL MOISTURE BOTH DAYS. MON-THU: NO CHANGES TO GOING FORECAST. && .AVIATION... 06 UTC TAFS...ICT/SLN/HUT/CNU/RSL...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT PRIMARILY CENTRAL AND EASTERN KANSAS TONIGHT...ALTHOUGH SCATTERED ACTIVITY CANNOT BE RULED OUT OVER SOUTH-CENTRAL KANSAS...AS LOW-LEVEL JET IMPINGES ON OUTFLOW BOUNDARY. OTHERWISE...MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY FRIDAY AFTERNOON/EVENING...AS A COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 97 71 88 62 / 30 50 20 10 HUTCHINSON 99 68 88 62 / 30 50 10 10 NEWTON 96 69 87 61 / 30 50 10 10 ELDORADO 94 69 87 60 / 30 60 20 10 WINFIELD-KWLD 95 74 87 64 / 30 50 20 10 RUSSELL 92 64 85 58 / 40 30 0 10 GREAT BEND 95 66 86 58 / 40 40 0 10 SALINA 99 68 86 63 / 30 40 10 10 MCPHERSON 99 68 87 62 / 30 50 10 10 COFFEYVILLE 96 73 86 61 / 40 60 40 10 CHANUTE 92 71 86 60 / 40 70 20 10 IOLA 91 71 86 60 / 40 70 20 10 PARSONS-KPPF 95 72 85 62 / 40 60 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 9:21 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 921 PM CDT THU JUN 26 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 921 PM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PRIMARILY CENTRAL AND EASTERN KANSAS...MAINLY BEFORE 2 TO 3 AM. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAINFALL AMOUNTS. THUNDERSTORM CHANCES SHOULD LINGER ACROSS THE AREA THROUGH THE OVERNIGHT HOURS ESPECIALLY OVER CENTRAL AND EASTERN KANSAS...ALTHOUGH THESE STORMS LIKELY WONT BE SEVERE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SEVERE THUNDERSTORM POTENTIAL REMAINS HIGH ACROSS MUCH OF THE AREA FRIDAY AFTERNOON AND FRIDAY NIGHT...AS A COLD FRONT VENTURES SOUTHEAST INTO KANSAS. THESE THUNDERSTORMS MAY PRODUCE GOLFBALL SIZED HAIL...60 TO 70 MPH WINDS...AND EVEN A FEW TORNADOES. FRIDAY NIGHT...THE THREAT FOR VERY HEAVY RAINS WILL INCREASE AS THE FRONT VENTURES INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. ON SATURDAY...SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. SOME STRONG THUNDERSTORMS...CAPABLE OF THREE QUARTER INCH DIAMETER HAIL AND 50 MPH WINDS...ARE POSSIBLE GENERALLY SOUTH OF A LINE FROM WELLINGTON TO CHANUTE. AFTER THIS WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS SHOULD OCCUR TUESDAY AND WEDNESDAY NIGHTS. SINCE IT IS TOO EARLY TO DETERMINE IF THESE THUNDERSTORMS WILL BE EITHER STRONG OR SEVERE...ONE IS ENCOURAGED TO LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS... ESPECIALLY THOSE ISSUED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED BEFORE 2 TO 3 AM ACROSS MAINLY CENTRAL AND EASTERN KANSAS. SPOTTER ACTIVATION MAY AGAIN BE REQUIRED FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT ACROSS THE REGION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP EPS/ADK
In the hours before
Special weather statement, Jun 27, 3:22 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 322 AM CDT FRI JUN 27 2008 KSZ070-094-270845- ELK-GREENWOOD- 322 AM CDT FRI JUN 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ELK AND GREENWOOD COUNTIES... AT 316 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF GRIDLEY TO 12 MILES WEST OF EUREKA...AND MOVING SOUTHEAST AT 24 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN ELK AND GREENWOOD COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. KETCHAM
Local storm report, Jun 27, 3:25 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG DERBY 37.55N 97.26W
06/27/2008 SEDGWICK KS BROADCAST MEDIA
KSN VIEWER REPORTS SHINGLES BLOWN OFF HOME IN DERBY
&&
JMBLocal storm report, Jun 27, 3:32 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
332 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HEAVY RAIN 3 W LAKE AFTON 37.61N 97.67W
06/27/2008 E1.50 INCH SEDGWICK KS TRAINED SPOTTER
1.50 INCHES OF RAIN IN ABOUT 45 MINUTES.
&&
JMBSpecial weather statement, Jun 27, 3:50 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 350 AM CDT FRI JUN 27 2008 KSZ094-098-270930- CHAUTAUQUA-ELK- 350 AM CDT FRI JUN 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES... AT 349 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF HOWARD TO DEXTER...AND MOVING EAST AT 35 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KETCHAM
Local storm report, Jun 27, 3:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
354 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM TSTM WND GST GEUDA SPRINGS 37.11N 97.15W
06/27/2008 E60 MPH SUMNER KS TRAINED SPOTTER
60 MPH GUSTS AND HEAVY RAIN.
&&
JMBLocal storm report, Jun 27, 3:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
355 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST ARKANSAS CITY 37.07N 97.04W
06/27/2008 E65.00 MPH COWLEY KS TRAINED SPOTTER
65 MPH GUSTS AND TREE DAMAGE IN ARK CITY.
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 66 min |
| Jun 26, 9:28 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 62 min |
| Jun 26, 10:56 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 64 min |
| Jun 26, 11:52 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 53 min |
| Jun 27, 12:06 AM CDT | Areal Flood Warning | ICT | Lincoln | 6 hr |
| Jun 27, 12:32 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 58 min |
| Jun 27, 12:33 AM CDT | Areal Flood Warning | ICT | Greenwood | 21 hr |
| Jun 27, 1:08 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 67 min |
| Jun 27, 1:11 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 64 min |
| Jun 27, 1:23 AM CDT | Areal Flood Warning | ICT | Wilson, Woodson | 8 hr |
| Jun 27, 1:37 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 53 min |
| Jun 27, 2:00 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 60 min |
| Jun 27, 2:08 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Marion | 8 hr |
| Jun 27, 2:16 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 23 min |
| Jun 27, 2:26 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 64 min |
| Jun 27, 2:50 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 55 min |
| Jun 27, 3:08 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 7 hr |
| Jun 27, 3:25 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 65 min |
| Jun 27, 4:28 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 55 min |
| Jun 27, 6:33 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Reno, Rice | 4 hr |
| Jun 27, 7:03 AM CDT | Areal Flood Warning | ICT | Wilson, Woodson | 6 hr |
| Jun 27, 10:07 AM CDT | Areal Flood Warning | ICT | Butler, Chase | 6 hr |
| Jun 27, 12:55 PM CDT | Areal Flood Warning | ICT | Wilson | 3 hr |
| Jun 27, 6:52 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.